# SDR CALA2022020700333

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 72,655 hours, 26,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 37abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 37ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS FOR SEAT MOUNTED EMERGENCY LIGHT REPLACEMENT.
